previously it was very low. Can this medication be the cause?
It does cause fast or irregular heartbeat, but anyways sodium is bad for high blood pressure, you must seek medical advice, hope this helps?
I have been on this medication for 2 months now. I had very low BP before I began it. Now my pressure can run 150/82 on any given day. I get very dizzy and light headed and just don’t feel well. My Dr said that this is caused by a component of Protonix. It will indeed raise your blood pressure. A low sodium diet is effective in keeping it on a more manageable level. It it persists, I would certainly contact your physician and have him do a checkup to rule out hypertension on its own. Best of luck! Hope you’re feeling better today!
- Pantoprazole Information for Consumers
- Pantoprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pantoprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.